# SDR YENA201705220388

- Difficulty date: May 22, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 58,563 hours, 20,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6016
- Condition: Odor
- Location: Ozone
- Part time: 43,950 hours, 15,443 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR NOTED AT LOW ALTITUDE.  ACCOMPLISHED TSM 05-50-00-810-831A AND INFO NOTICE 2017-TO15.  PERFORMED POST ENGINE WASH BORESCOPE INSPECTION OF THE NR 1 AND 2 ENGINE LPC IAW AMM 72-00-00-200-17B, AND HPC IAW AMM 72-00-00-200-16B. NO ACTIVE OIL LEAKS NOTED.  R & R THE LT & RT OZONE FILTERS IAW AMM 21-51-41,  LEAK CHECKED OK. ACFT OK FOR SERVICE.
